Ask The Doctor > Questions & Answers > I took plan B last week Saturday

I took plan B last week Saturday

Patient: I took plan B last week Saturday because of the condom breaking. I had my period two days before I had sex, so. Thursday. I had cramps, extreme fatigue, headaches. I started bleeding two days ago and it’s getting heavier everyday. Two days ago I woke up with really sore muscles and body aches.. I didn’t move from my bed the past two days.. Now I have a really sore throat, chills, light abdominal pains, heavy bleeding, fatigue, confusion at times, stuffy nose and chest pains. What is going on?

 

 

Doctor: Hello,Thanks for the query.The symptoms of heavy bleeding could be most likely due to plan b associated with pain abdomen as well. It is a known fact that plan B can cause such side effects. The other symptoms of cold, stuffy nose, fatigue could be due to an incidental infection or flu, most likely to be a viral prodrome. Anemia may be one of the complications of losing too much blood during and after menses, leading to tiredness and susceptibility to infection.It is time to see a doctor and get your bleeding controlled and the flu treated. Meanwhile, try steam inhalations, drink plenty of fluids and have a nutritious diet to deal with the illness in a batter way.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment